# SDR DALA2016072005446

- Difficulty date: July 19, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 63,644 hours, 46,357 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 541-560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD UPPER CORNER OF RING PAN BETWEEN BS 541- 560.  RING PAN REPAIRED SRM 53-05 FIG 122 AND ER'AS 493648-14MA REV A AND 487747-14MA REV A.
